# SDR SWIA202005140646

- Difficulty date: March 4, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS295.00 Â€“ FS310.00 ANTENNA MOUNTING PLATE CORRODED AT APPROXIMATELY STGR 26LH Â€“ 26RH (MARKED)    (C-CHECK) RO 5/10/2020   REMOVED AND REPLACED TCAS ANTENNA MOUNTING PLATE. REF CRJ-900 SRM AND BOMBARDIER DWG. ALL CHECKS GOOD. COMPLIED WITH SKYWEST TASK CARD. SEE CONTINUATION CARD FOR DETAILS, CHECKS OKAY.
